# SDR AUS20031018

- Difficulty date: October 3, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 2730 · Elevator Control System
- Part: Spring
- Part number: 710563
- Condition: Broken
- Location: Elevator Control
- Part time: 980 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) ELEVATOR DOWN SPRING BROKEN APPROXIMATELY FIVE COILS FROM THE FORWARD ATTACHMENT MOUNTING POINTS.  INSPECTION USING AN EIGHT POWER MAGNIFYING GLASS REVEALS INTERGRANNULAR CORROSION.
